Over the past few weeks I’ve been dealing with cuts on my hands (probably the reason why I haven’t written a blog update in awhile). I believe the nurse found a good medicine, Clindamycin gel, and they are heeling slowly. Now I’m starting to get cuts on the heels of my feet, so I hope the medicine works there too.
Yesterday was chemotherapy #4. I wish I could say it went smoothly, but it didn’t. When the nurse (who happened to be new) was trying to access my port for the usual blood draw, it didn’t work. They said the port has a “curtain” like flow, so sometimes the “curtain” is down when drawing blood and nothing comes out. So I got it drawn the old fashioned way, by a vain in my arm. Thankfully there were no issues with having the chemo go through the port.
I learned a lesson, do not bring in Indian food for lunch in the infusion area. I guess I made some of the other patients nauseous with the smell. I am so sorry.
Speaking of nausea, that’s what chemo #4 made me do at 11pm and again at 8am, regardless of the ‘stronger’ anti-nausea pill I preemptively took at 9pm. I have three prescription pill options on hand that the pharmacist help me label as; ‘stronger’, ‘steroid’ and ‘other’. I just popped the ‘steroid’ one this morning, hope it works.
Next Up: Imagery scans MRI and CT on Monday March 23 and I get to skip chemo that week, and just meet with the Oncologist to review my hopefully successful chemo results.
an image of the cuts at their best, a total of seven cuts on five fingers